# SDR IPXA2020071757882

- Difficulty date: June 30, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 22,306 hours, 13,740 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: A572406120000
- Part serial: 812
- Condition: Cracked
- Location: Rt Spoiler Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SPOILER OTBD HINGE SUPPORT BRACKET WAS CRACKED.  REMOVED AND REPLACED THE SUPPORT IAW SRM 51-40-21.
